# SDR MALA964846

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3462 - AFTER DEPARTURE FROM BRD, THE NOSE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS RETRACTED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT INTRANSIT LIGHT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
